HELP!! I am 27 years old. I was on the depo shot for 2 years and off of it for a year + the whole time i was on the depo i was not getting a peroid and for the the year + after I did not either. I just started getting a period again and now I am getting a peroid twice a month It will last about 5-7 days then nothing for about 10-14 days and then it will start again. My husband and I are currently trying to get pregnant but cant track my cycle since it is not regular. I need to know if this is something I should be worrying about and need to see a doc. for or if this is still a side affect of the depo. Please help!!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?